# SDR SWAA2025121033218

- Difficulty date: November 8, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 57,369 hours, 34,854 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE ON TRAILING EDGE IRSS 216 AT RT WING.  REPLACED CORRUGATED PLATE ON TRAILING EDGE IRSS 216,  RT WING IAW SRM 51-40-02-0G-0, SRM 51-10-02-0G-0, AND DWG 115A2781, SHEET 2, REV B.
